Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256337
Title: Аб некаторых сінтаксічных уласцівасцях квантарных лексем
Authors: Кіклевіч, А. К.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Языкознание
ЭБ БГУ::ГРАМАДСКІЯ НАВУКІ::Мовазнаўства
Issue Date: 1993
Publisher: Мінск : Універсітэцкае
Citation: Веснік Беларускага дзяржаўнага універсітэта. Серыя 4, Філалогія. Журналістыка. Педагогіка. Псіхалогія. - Мінск : Універсітэцкае. - 1993. - № 2. - С. 30-34.
URI: https://elib.bsu.by/handle/123456789/256337
ISSN: 0372-5375
Appears in Collections:1993, №2 (жнівень)

Files in This Item:
File Description SizeFormat 
30-34.pdf264,78 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.